CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Time decay rate of solutions toward the viscous shock waves to the Cauchy problem for the scalar conservation law with nonlinear viscosity and discontinuous initial data 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2022, 卷号: 222, 页码: 14
Authors:  Liu, Yechi
Favorite  |  View/Download:65/0  |  Submit date:2023/02/07
Viscous conservation law  Asymptotic behavior  Time decay rate  Viscous shock wave  Discontinuous initial data  
PERIODIC PERTURBATIONS OF A COMPOSITE WAVE OF TWO VISCOUS SHOCKS FOR 1-D FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2022, 卷号: 54, 期号: 3, 页码: 2876-2905
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:50/0  |  Submit date:2023/02/07
   compressible Navier--Stokes equations  viscous shock waves  composite waves  periodic perturbations  
Asymptotic Stability of Shock Profiles and Rarefaction Waves under Periodic Perturbations for 1-D Convex Scalar Viscous Conservation Laws 期刊论文
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2021, 卷号: 70, 期号: 6, 页码: 2295-2349
Authors:  Xin, Zhouping;  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:102/0  |  Submit date:2022/04/02
Nonlinear stability of large amplitude viscous shock wave for general viscous gas 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 2, 页码: 1226-1242
Authors:  He, Lin;  Huang, Feimin
Favorite  |  View/Download:143/0  |  Submit date:2020/06/30
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:199/0  |  Submit date:2020/01/10
Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 1, 页码: 129-157
Authors:  Bian, Dong-fen;  Fan, Li-li;  He, Lin;  Zhao, Hui-jiang
Favorite  |  View/Download:150/0  |  Submit date:2020/01/10
compressible Navier-Stokes equations  inflow problem  viscous shock wave  large density oscillations  
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:158/0  |  Submit date:2018/07/30
ASYMPTOTIC BEHAVIOR OF SOLUTIONS TOWARD THE SUPERPOSITION OF CONTACT DISCONTINUITY AND SHOCK WAVE FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH FREE BOUNDARY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2012, 卷号: 32, 期号: 1, 页码: 389-412
Authors:  Hong Hakho;  Huang Feimin
Favorite  |  View/Download:118/0  |  Submit date:2021/01/14
NONLINEAR STABILITY  RAREFACTION WAVES  GLOBAL STABILITY  VISCOUS-GAS  SYSTEM  compressible Navier-Stokes equations  free boundary  superposition of shock wave and contact discontinuity  stability  
STABILITY OF VISCOUS SHOCK WAVE FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH FREE BOUNDARY 期刊论文
KINETIC AND RELATED MODELS, 2010, 卷号: 3, 期号: 3, 页码: 409-425
Authors:  Huang, Feimin;  Shi, Xiaoding;  Wang, Yi
Favorite  |  View/Download:145/0  |  Submit date:2018/07/30
Navier-Stokes equations  viscous shock wave  stability  free boundary  
Stability of a Composite Wave of Two Viscous Shock Waves for the Full Compressible Navier-Stokes Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2009, 卷号: 289, 期号: 3, 页码: 841-861
Authors:  Huang, Feimin;  Matsumura, Akitaka
Favorite  |  View/Download:135/0  |  Submit date:2018/07/30